# SDR SWAA2023061458196

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 22,408 hours, 10,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H OUTBOARD EMERGENCY FLASHLIGHT INOP<[01] REPLACED FLASHLIGHT ASSY PER CMM 25-60-13. OPS CHECK GOOD.
